# SDR 2006FA0000246

- Difficulty date: February 21, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Aircraft: N703QD
- Make and model: Socata TBM 700
- Aircraft serial: 129
- Engine: Pwa PT6A64
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: T700A5760031020
- Condition: Cracked
- Location: Ob Lt Wing
- Part time: 5,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE INSPECTION, THE LT WING TIP ASSY WAS REMOVED TO FACILITATE FURTHER INSPECTION OF THE AILERON CABLE.  AFTER REMOVAL OF THE TIP, THE INSPECTING TECHNICIAN NOTICED A CRACK IN AT THE OB ATTACH POINT.  THE BRACKET WAS REMOVED AND INSPECTED WITH A 20X MAGNIFYING GLASS WHICH REVEALED NO LESS THAN 6 CRACKS IN THE BRACKET.  IT IS RECOMMENDED THAT ALL LT AND RT ATTACH BRACKETS BE INSPECTED FOR CRACKS WITH THE WING TIPS REMOVED.  (K)
